[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 2 (3-2016) ::
JSRI 2016, 12(2): 205-224 Back to browse issues page
The Beta-Rayleigh Distribution on the Lattice of Integers
Vahid Nekoukhou *
, v.nekoukhou@gmail.com
Abstract:   (1698 Views)

Received: 9/14/2015      Approved: 5/28/2016‎

In this paper, a discrete analog of the beta-Rayleigh distribution is studied. This new distribution contains the generalized discrete Rayleigh and discrete Rayleigh distributions as special sub-models. Some distributional and moment properties of the new discrete distribution as well as its order statistics are discussed. We will see that the hazard rate function of the new model can be increasing, bathtub-shaped and upside-down bathtub. Estimation of the parameters is illustrated and, finally, the model with a real data set is examined.

Keywords: Discrete Rayleigh distribution, generalized discrete Rayleigh distribution, exponentiated discrete Weibull distribution, hazard rate function.
Full-Text [PDF 289 kb]   (691 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/07/4 | Accepted: 2016/07/4 | Published: 2016/07/4
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nekoukhou V. The Beta-Rayleigh Distribution on the Lattice of Integers. JSRI. 2016; 12 (2) :205-224
URL: http://jsri.srtc.ac.ir/article-1-197-en.html


Volume 12, Issue 2 (3-2016) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3698